Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 355, NWS Wichita, KS

August 29, 20194 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 29, 2019, 11:16 PM CDT for 4 counties in Kansas. It was in force for 89 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2019, 11:16 PM CDT (04:16 UTC)
Expired
Aug 30, 2019, 12:45 AM CDT
In force
89 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 40 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 11:30 PM CDTTSTM WND GST 60Nickerson, KS
Aug 30, 12:28 AM CDTTSTM WND GST 605 E Goddard, KS.
Aug 30, 12:28 AM CDTTSTM WND GST 605 E Goddard, KS
Aug 30, 12:30 AM CDTTSTM WND GST 631 Wsw Whitewater, KSTIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 7:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4075 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4075 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

208 
WUUS53 KICT 300416
SVRICT
KSC079-095-155-173-300545-
/O.NEW.KICT.SV.W.0355.190830T0416Z-190830T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1116 PM CDT Thu Aug 29 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Reno County in south central Kansas...
  Sedgwick County in south central Kansas...
  Harvey County in south central Kansas...
  Kingman County in south central Kansas...

* Until 1245 AM CDT.

* At 1115 PM CDT, severe thunderstorms were located along a line
  extending from near Marquette to near Sterling to near Radium,
  moving southeast at 50 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Wichita, Hutchinson, Derby, Newton, Andover, Haysville, Park City,
  Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill, Hesston,
  Maize, Kingman, Clearwater, South Hutchinson, Cheney, Halstead and
  North Newton.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 42.
 Interstate 35 between Mile Markers 34 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across central Kansas. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows! Torrential rainfall is 
occurring with these storms, and may lead to flash flooding. Do not 
drive your vehicle through flooded roadways.

&&

LAT...LON 3739 9846 3817 9847 3817 9715 3748 9715
      3747 9781 3739 9781
TIME...MOT...LOC 0415Z 322DEG 45KT 3857 9777 3819 9825 3814 9884 

HAIL...1.00IN
WIND...80MPH
 
$$

MCGUIRE
4 follow-up statements
878 
WWUS53 KICT 300456
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1156 PM CDT Thu Aug 29 2019

KSC079-095-155-173-300545-
/O.CON.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1156 PM CDT Thu Aug 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR RENO...SEDGWICK...HARVEY AND KINGMAN COUNTIES...

At 1156 PM CDT, severe thunderstorms were located along a line
extending from near Hesston to near Mount Hope to near Turon, moving
southeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wichita, Hutchinson, Derby, Newton, Andover, Haysville, Park City,
Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize,
Kingman, Clearwater, South Hutchinson, Cheney, Halstead and North
Newton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3739 9845 3817 9846 3817 9715 3748 9715
      3747 9781 3739 9781
TIME...MOT...LOC 0456Z 307DEG 46KT 3818 9738 3789 9771 3783 9835 

HAIL...0.75IN
WIND...60MPH
 
$$

MCGUIRE
186 
WWUS53 KICT 300519
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1219 AM CDT Fri Aug 30 2019

KSC079-095-155-173-300545-
/O.CON.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1219 AM CDT Fri Aug 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN RENO...SEDGWICK...HARVEY AND KINGMAN COUNTIES...

At 1219 AM CDT, severe thunderstorms were located along a line
extending from Whitewater to near West Wichita to near Kingman,
moving southeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wichita, Derby, Newton, Andover, Haysville, Park City, Valley Center,
Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize, Kingman,
Clearwater, Cheney, Halstead, North Newton, Sedgwick and Colwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3739 9845 3791 9810 3817 9752 3817 9715
      3748 9715 3747 9781 3739 9781
TIME...MOT...LOC 0519Z 322DEG 45KT 3797 9717 3768 9750 3762 9814 

HAIL...0.75IN
WIND...60MPH
 
$$

MCGUIRE
256 
WWUS53 KICT 300535
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1235 AM CDT Fri Aug 30 2019

KSC079-095-155-173-300545-
/O.CON.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1235 AM CDT Fri Aug 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN RENO...SEDGWICK...EASTERN HARVEY AND EASTERN KINGMAN
COUNTIES...

At 1235 AM CDT, severe thunderstorms were located along a line
extending from near Towanda to Haysville to 9 miles west of Norwich,
moving southeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wichita, Derby, Newton, Andover, Haysville, Park City, Valley Center,
Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Colwich, Garden Plain, Whitewater, Downtown Wichita, Kechi and
Andale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3739 9811 3763 9810 3781 9793 3788 9736
      3817 9731 3817 9715 3748 9715 3747 9781
      3739 9781
TIME...MOT...LOC 0535Z 322DEG 45KT 3783 9704 3754 9737 3748 9801 

HAIL...0.75IN
WIND...60MPH
 
$$

MCGUIRE
939 
WWUS53 KICT 300542
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1242 AM CDT Fri Aug 30 2019

KSC079-095-155-173-300552-
/O.EXP.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1242 AM CDT Fri Aug 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO...
SEDGWICK...EASTERN HARVEY AND EASTERN KINGMAN COUNTIES WILL EXPIRE AT
1245 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and central Kansas.

LAT...LON 3739 9811 3763 9810 3781 9793 3788 9736
      3817 9731 3817 9715 3748 9715 3747 9781
      3739 9781
TIME...MOT...LOC 0542Z 322DEG 45KT 3778 9699 3749 9732 3743 9796 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:33 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Aug 29, 6:33 PM CDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
633 PM CDT Thu Aug 29 2019

.SHORT TERM...(This evening through Sunday night)
Issued at 408 PM CDT Thu Aug 29 2019

Complex scenario unfolding tonight and the next couple of days. A
Flash Flood Watch has been issued.

First will be the threat of severe weather tonight across
central, south central, and southeast Kansas. Northwesterly flow
is sitting overhead and a shortwave is on its way through southern
Nebraska. Storms are expected to develop along an east-west
oriented cold front this evening along the Kansas/Nebraska border.
This cold front feeds into a weak sfc low currently near the
KS/NE/CO border. Additionally, storms have initiated along the
dryline extending south out of the sfc low and satellite imagery
shows aggravated cumulus bubbling along the front.

Very moist low levels and adequate heating today has contributed
to a very unstable environment area wide. RAP sounds show
impressive CAPE values (MU 5000, ML 4000) with very steep lapse
rates nearing 8C/km in central KS and effective bulk shear of
30-35kts. DCAPE is equally as impressive with values near 1400
J/kg and with drier midlevels and increasing PWs of 1.5 to 2
inches. Storms that come through central Kansas before being a
more linear complex will have the potential for significant hail
of 2 inches and damaging winds 60-70 mph possible.

As storms continue to grow upscale tonight expect the hail threat
to dampen some and transition to a largely wind threat for the
remainder of the night. While the threat of any tornados are low,
there is decent storm relative helicity available (130 0-1 km
SRH, 175 0-3km SRH) that could favor an isolated mesovortice in a
bowing line. These storms are expected to quickly grow upscale
into an organized MCS. Corfidi vectors would suggest this MCS
initially move toward the southeast and then take more of a
southward plunge. Meanwhile moisture transport is progged to
increase considerably overnight with a strengthening southerly
LLJ. The LLJ and better moisture transport are progged to veer
slightly with time. This may create a secondary area of
convergence along any potential outflow boundary and perhaps bring
storm coverage farther west as the MCS backbuilds. Given forecast
PWs of near 2 inches overnight expect torrential rainfall with
these storms. Due to significant rainfall potential, combined with
recent rainfall over the area, opted for a Flash Flood Watch
across the warning area (less Russell and Barton Counties). Flash
flooding and river flooding are likely and will need to be
monitored overnight.

Wherever the outflow ends up will likely be a focus for renewed
showers and convection through the day tomorrow. Several models
show lingering showers and storms across the area thus left a
decent amount of pops in the forecast for this. Confidence then
decreases somewhat for tomorrow night into early Sunday morning.
Whether or not we recover from the MCS, and again where the
outflow sets up, will impact where any convection sets up. Models
are still not in agreement and may change drastically depending
on the outcome of convection tonight. Will let the next shift
take a look at tomorrow nights-sunday convection potential. Left
QPF a shave on the drier side given uncertainty.

Ridging will try to build back in during the day on Sunday and
start to dry us out. Expect temps in the mid 80s and set up a
decent week in the extended.

.LONG TERM...(Monday through Thursday)
Issued at 408 PM CDT Thu Aug 29 2019

Expect quieter conditions Labor Dy and throughout the the
extended period. An upper ridge will be building overhead next
week leaving the area dry and under general high pressure. Expect
temperatures to remain around seasonable normal in the upper 80s
and low 90s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 627 PM CDT Thu Aug 29 2019

Main aviation concern will be overnight storms.

Cold front currently extends from southeast Nebraska into far
NW KS with a dryline extending south of KGLD. Storms have
developed over SW Nebraska and far western KS along the front and
dryline with this activity expected to continuing tracking south
with some expansion expected as the low level jet cranks up this
evening. Storms will be a good bet for most TAF sites overnight,
affecting KICT and KCNU after midnight. Damaging straight-line
winds and hail will be the main threats, along with very heavy
rainfall. By sunrise, far southern and southeast KS should be the
only areas still being affected by storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    69  83  67  83 /  60  50  60  60
Hutchinson      68  82  65  83 /  60  50  70  60
Newton          68  81  66  82 /  60  60  70  60
ElDorado        69  82  67  83 /  80  70  60  60
Winfield-KWLD   68  83  67  83 /  70  60  50  60
Russell         66  79  64  83 /  50  50  70  40
Great Bend      67  81  64  83 /  50  50  70  40
Salina          68  81  66  82 /  70  50  70  50
McPherson       68  81  64  81 /  60  50  70  60
Coffeyville     70  82  69  83 /  70  70  40  60
Chanute         69  80  68  82 /  70  70  50  60
Iola            69  80  68  82 /  80  70  50  60
Parsons-KPPF    69  80  68  82 /  70  70  40  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 10 PM CDT this evening through Friday
afternoon for KSZ033-048>053-067>072-082-083-091>096-098>100.

&&

SHORT TERM...KMB
LONG TERM...KMB
AVIATION...RBL
Hazardous weather outlook, Aug 29, 4:43 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
443 PM CDT Thu Aug 29 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302145-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
443 PM CDT Thu Aug 29 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A Flash Flood Watch has been issued for most of central KS and all
of south central and southeast KS from 10pm tonight through noon
tomorrow.

Showers and thunderstorms are expected late this evening and
overnight. Strong to severe storms are likely. The main threats are
localized flooding, 60-75mph wind gusts, and large hail (potentially
2 in hail early in central Kansas).

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Flash Flood Watch will continue through noon on Friday.

Lingering storms from overnight convection possible during the day
Friday, a few of which may be strong.

More showers and thunderstorms are expected tomorrow night through
Saturday. Some storms could be strong to severe with hail and
damaging wind, and localized flooding as the main threats,
especially in south central Kansas. There is greater uncertainty in
tomorrow nights forecast so be sure to check back for updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

Butler

In the hours before

Local storm report, Aug 29, 10:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     RUSSELL                 38.89N 98.86W
08/29/2019  E70 MPH          RUSSELL            KS   TRAINED SPOTTER

&&
Local storm report, Aug 29, 10:39 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND GST     RUSSELL AIRPORT         38.87N 98.82W
08/29/2019  M72 MPH          RUSSELL            KS   ASOS

            ASOS STATION KRSL RUSSELL MUNICIPAL AIRPORT.

&&
Local storm report, Aug 29, 10:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1044 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     TSTM WND GST     HOISINGTON              38.52N 98.78W
08/29/2019  E70 MPH          BARTON             KS   LAW ENFORCEMENT

&&
Local storm report, Aug 29, 10:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1050 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND GST     GREAT BEND              38.36N 98.81W
08/29/2019  E70 MPH          BARTON             KS   LAW ENFORCEMENT

            70 MPH WINDS REPORTED WITH WIDESPREAD POWER
            OUTAGES.

&&
Special weather statement, Aug 29, 11:01 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
1101 PM CDT Thu Aug 29 2019

KSZ033-300430-
Lincoln KS-
1101 PM CDT Thu Aug 29 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Lincoln County in central Kansas...

* Until 1130 PM CDT.

* At 1100 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  east of Ada to 11 miles north of Kanopolis...and moving east at 45
  mph.

hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with these storms.

* Locations impacted include...
  Lincoln, Beverly, Barnard and Westfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central Kansas.

LAT...LON 3922 9793 3888 9793 3891 9825 3922 9823
TIME...MOT...LOC 0401Z 286DEG 41KT 3915 9780 3887 9810

MCGUIRE
Local storm report, Aug 29, 11:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND GST     3 W LYONS               38.35N 98.26W
08/29/2019  E60 MPH          RICE               KS   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 9:37 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell83 min
Aug 29, 10:30 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Reno, Rice, Saline75 min
Aug 29, 10:54 PM CDTSevere Thunderstorm WarningICTBarton36 min
Aug 29, 11:01 PM CDTSpecial Weather StatementICTLincoln29 min
Aug 29, 11:43 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline77 min
Aug 30, 12:13 AM CDTSpecial Weather StatementICTHarper32 min
Aug 30, 12:31 AM CDTSpecial Weather StatementICTButler, Chase59 min
Aug 30, 12:38 AM CDTSpecial Weather StatementICTCowley, Sumner52 min
Aug 30, 12:50 AM CDTSpecial Weather StatementICTSedgwick40 min
Aug 30, 1:16 AM CDTSpecial Weather StatementICTElk, Greenwood44 min
Aug 30, 1:33 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Sumner27 min
Aug 30, 1:43 AM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson62 min
Aug 30, 2:01 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk, Wilson29 min
Aug 30, 2:11 AM CDTSevere Thunderstorm WarningICTAllen, Neosho64 min
Aug 30, 2:15 AM CDTSevere Thunderstorm WarningICTChautauqua, Labette, Montgomery, Neosho, Wilson75 min
Aug 30, 3:42 AM CDTSpecial Weather StatementICTBarton33 min
Aug 30, 4:11 AM CDTSpecial Weather StatementICTElk, Greenwood34 min
Aug 30, 4:13 AM CDTSpecial Weather StatementICTBarton32 min
Aug 30, 5:10 AM CDTRiver Flood WarningICTSaline4 hr
Aug 30, 5:12 AM CDTRiver Flood WarningICTMcPherson, Saline59 hr
Aug 30, 5:12 AM CDTRiver Flood WarningICTSaline4 days

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.